# SDR COMA0560712

- Difficulty date: December 11, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 24,077 hours, 21,487 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Part number: 16900105
- Part serial: 92041
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 25,193 hours, 23,723 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 9451 - NOSE WHEEL STEERING INOP CAUTION.  REPLACED LT AND RT RVDT'S AND THE ECU.
